# SDR PCSA2009111701

- Difficulty date: November 16, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 65,187 hours, 44,856 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Shim
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE NR 1 STRUT OVERHEAT LIGHT ILLUMINATED CLIMBING THROUGH FL260.  THE STRUT OVERHEAT PROCEDURE WAS ACCOMPLISHED IAW THE AOM AND THE LIGHT EXTINGUISHED.  MAINTENANCE REPLACED THE DAMAGED 6TH STAGE DUCT SHIMS AND THE OVERHEAT DETECTION ELEMENT, RETORQUED THE LOOSE 6TH STAGE PNEUMATIC LINE AND PERFORMED A LEAK AND OPERATIONAL CHECK AT TAKEOFF POWER WITH NO DEFECTS NOTED.
